MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE

MICROVENTION, INC. AZUR CX DETACHABLE
Model Number 45-750824
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician advanced the coil out of the catheter and then went to retract it.When he went to advance it again, the coil didn¿t move.And he believes the coil wire broke off.It appears it could have broken off at the solder point.There was no reported patient injury.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part / lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis and the investigation ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Additional Manufacturer Narrative
Additional event description information reported in section b5.Investigation conclusion: the investigation of the returned coil system found the pusher returned without the implant attached, but no indications of activation using a detachment controller was found on the pusher heater coil.Further inspection found the pusher bent at the middle section.The implant was not returned for evaluation.The investigation found the pusher¿s monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the bent pusher, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength.The catheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
Additional information received reported that the coil broke in the microcatheter, and was advanced the rest of the way out of the catheter.They continued to use additional coils to complete the case.The patient was reported to be stable and no concerns.Please see section h11 for device investigation results.

Brand Name
AZUR CX DETACHABLE
Common Device Name
AZUR
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
aliso viejo
aliso viejo, CA 92656
7142478000
MDR Report Key21973432
Report Number2032493-2025-90136
Device Sequence Number9188154
Product Code KRD
UDI-Device Identifier00812636021065
UDI-Public(01)00812636021065(11)241119(17)291031(10)0000778185
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750824
Device Lot Number0000778185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown